MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4371
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, 30 minutes into hemodialysis treatment using a hemodialysis filter, the patient complained of difficulty breathing or dyspnea.The patient was given oxygen and dexamethasone 5 mg (milligrams) bolus intravenously.No alarm was activated.No other defects/damages found on the product.It was five minutes after the dexamethasone was administered, and the patient's dyspnea was still intolerable, so they had to replace the filter on the same day to continue treatment.It resolved the issue and the treatment was completed.There were no blood transfusions.Aside from dyspnea, there was no other patient injury occurred.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20746154
Report Number1000312731-2024-00018
Device Sequence Number8614135
Product Code KDI
UDI-Device Identifier08051736004147
UDI-Public08051736004147
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBP4371
Device Catalogue NumberIBP4371
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age37 YR
Patient SexMale